


default search action
"Two dimensional lattice-free cuts and asymmetric disjunctions for ..."
Sanjeeb Dash, Santanu S. Dey, Oktay Günlük (2012)
- Sanjeeb Dash, Santanu S. Dey
, Oktay Günlük
:
Two dimensional lattice-free cuts and asymmetric disjunctions for mixed-integer polyhedra. Math. Program. 135(1-2): 221-254 (2012)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.